Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Cause of depression and sadness, drug abuse - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   Dr xxx here
Doctor :   How may i help you?
User :   Hello
User :   Theres my question: User :   Is there depression without sadness? I dont feel sad, but i cant enjoy doing things i used to do. In the past year, my life is better overall, I got a better job that i like, better relationship with my parents, more and closer friends, I go out a lot, but I feel the same way all the time. The same way that I feel in a monday morning is the way that I in a saturday night. I cant enjoy listening to music as before... but I just dont feel sad, my thoughts are not negative (but i have been overthinking). I think theres neurotransmitter imbalance, I've been reading about it. As far I remember it all started after i did drugs (lsd + cocaine). Waiting for your help, thanks.
Doctor :   There could not be either alone they are always clubbed
Doctor :   Then probably you are not in depression rather in mood swings or euphoria
Doctor :   Thats why it not accompanied by sadness
User :   Uhm.. but I dont feel sad or happy. Its neutral
User :   I got to bed with a mood and wake up in the same way
Doctor :   Thats how euphoria feels like
User :   oh
Doctor :   You have a feeling of wellbeing
Doctor :   And feel same alltime of the day
User :   yeah
User :   It can be a neurotransmitter imbalance?
Doctor :   Its due to use of cociane
Doctor :   No
User :   I thinking in taking 5htp or some mood enhancer
User :   But I used 2 months ago
User :   and not much
User :   ?(
User :   :(
Doctor :   Do you still use it ?
User :   nop
Doctor :   Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor